# SDR UIEA201000133

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 47,195 hours, 7,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1834
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT MAJOR REPAIRS. DURING A CHECK INSPECTION AT MIA, DAMAGE TO THE MAIN DECK-BS 1834, LBL 98.58 SEAT TRACK & BS 1834, LBL 101.33 SUPPORT BEAM WITH CRACKS/DAMAGE (REF FIG 1).  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS. SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC AND PERMANENT REPAIR PRIOR TO OR AT THE NEXT A CHECK AFTER PART 1.  THIS EO IS APPROVED BY DER (DERT-710167-SW) VIA FAA 8110-3 FORM ISSUED ON 14APR10; SINCE THE DAMAGE EXCEEDS THE SRM LIMITS.  EO 4453A352 DATED 14 APR 2010 WAS ISSUED TO PERFORM PERMANENT REPAIRS.
